# SDR NACA20040031

- Difficulty date: August 31, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 39,751 hours
- Engine: Pwa R2800CB3
- Engine time: 108 hours
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Case
- Part serial: 1LCX4
- Condition: Leaking
- Location: Engine Nose
- Part time: 108 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUT DOWN DUE TO EXCESSIVE OIL LOSS.  REPLACED NR 1 ENGINE NOSE CASE ASSEMBLY DUE TO A BLOWN ACCESSORY PLUG.
